# SDR FDEA202102180395

- Difficulty date: February 18, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 41,668 hours, 6,583 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111W210151
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RIGHT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD   REPAIR (SNRM NO. N00487) FOUND 01 EACH EXISTING OVERSIZED HOLE AT LOWER CHORD   THROUGH WEB STATION 1035 RIGHT BUTTOCK LINE 91.5. RIGHT HAND WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIR (01 EA) EXISTING   OVERSIZED HOLE AT LOWER CHORD THROUGH WEB STATION 1035 RIGHT BUTTOCK LINE 91.5.  91.5. REPAIRED AS PER E.A. # G-5710-T0359861 P1. TITLE: FUSELAGE- MAINFRAME- DEVIATIONS   DEVIATIONS TO SB-777-53-0087 AND SRM 57-10-10 REPAIR 1 Ï¿½ OVERSIZED HOLES ON WING   CENTER SECTION FRONT SPAR LOWER CHORD * THIS EA DEVIATES FROM EO- 5310- E0332629   I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (SPECIAL/NON ROUTINE MAINTENANCE FORM  FORM #N00486, #N00487 AND #N00520 FOR DETAILS).
